# SDR DALA2017061704868

- Difficulty date: June 16, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 693-750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MID CARGO COMPARTMENT LOWER DOOR FRAME BEAM BETWEEN BS 693 - 750.  REPAIRED IAW ERA 558143-14 AND ETI-90-17-051 R5.
